TU Darmstadt / ULB / TUbiblio

Defining amalgams of compact Lie groups

Gramlich, Ralf (2006):
Defining amalgams of compact Lie groups.
16, In: Journal of Lie theory, pp. 1-18, [Article]

Item Type: Article
Erschienen: 2006
Creators: Gramlich, Ralf
Title: Defining amalgams of compact Lie groups
Language: English
Journal or Publication Title: Journal of Lie theory
Volume: 16
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item